# SDR 01FDEA00106

- Difficulty date: February 10, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Light
- Part number: 41011003
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENG REVERSER LIGHT ILLUM.  REMOVED AND REPLACED REVERSER ACTUATOR COVERS.  NEED SOCKET MPN 04-1011-003.  ALL CKS GOOD.  ALL PNLS REINSTALLED.  AC OK FOR SERVICE.
